Efferalgan (Paracetamol) effervescent 500mg tablets 16’s

500.00/=

Description

This medicine contains paracetamol and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).

This medicine is suitable for adults and children weighing more than 13 kg (28.7 pounds or 2 stone; roughly ages 2 and over).

Indication of efferalgan

The drug Efferalgan 500mg Effervescent contains paracetamol. It is indicated in the event of pain and / or fever such as headaches, flu-like symptoms, toothache, stiffness, painful periods. This presentation is reserved for adults and children from 13 kg (approximately from 2 years).

Dosage

This presentation is reserved for adults and children from 13 kg (from approximately 2 years).

The dosage of paracetamol depends on the weight of the child; ages are given for information.

If you do not know the child’s weight, it should be weighed to give the best dose.

Paracetamol exists in many dosages, allowing the treatment to be adapted to the weight of each child.The recommended daily dose of paracetamol depends on the child’s weight: it is approximately 60 mg / kg / day, to be divided into 4 or 6 doses, i.e. approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

Duration of treatment The duration of treatment is limited: to 5 days in the event of pain, to 3 days in the event of fever

Composition of the drug Efferalgan 500mg Effervescent

The active substance is (for one effervescent scored tablet): Paracetamol: 500.00 mg The other ingredients are: Citric acid anhydrous, sodium carbonate anhydrous, sodium bicarbonate, sorbitol powder, sodium saccharin, sodium docusate, povidone, sodium benzoate sodium.

Conditioning

This medication is in the form of a breakable effervescent tablet. Box of 16 tablets.

Precautions for use

If the pain persists for more than 5 days or the fever for more than 3 days, or in the event of insufficient efficacy or of any other sign, do not continue treatment without the advice of your doctor. Before starting treatment with this medicine, check that you are not taking other medicines containing paracetamol. Tell your doctor if you have liver or kidney disease, or alcohol abuse. Tell your doctor if you are taking other medicines containing paracetamol. · In the event of a nutritional problem (malnutrition) or dehydration, EFFERALGAN 500 mg Effervescent should be used with caution.

Reviews

There are no reviews yet.

Be the first to review “Efferalgan (Paracetamol) effervescent 500mg tablets 16’s”